Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Cramps in ankles, nausea, blurred vision. Due to excessive tiredness?

hi - I have had a cramp in my ankle for the last few hours and after moving my ankle around to try and relieve the feeling, all of a sudden I felt quite queasy and my vision started to blur and behave like it was shaking from side to side slowly - could it just be tiredness? I have a small child and she has been sleeping poorly
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I think there might be no reason to worry. Cramps and pain often go together and we feel very much affected because we will not be able to move our affected portion. After much exertion, when we move the part, it pains, or it leaves a awkward feelings which our brain translates as something wrong and takes preventive measure like dizziness. It is mechnism by the brain to avoid over strain, the blackout. Don't worry. Consult a physician if need be. Good luck.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor